# SDR AWXA960534

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7806 - DURING ROUTINE SCHEDULED C-10 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM AROUND FLOOR HOLES LBL 21 AND LBL 28, STATION 344, WL 208.  REPAIRED FLOOR BEAM STATION 344, LB 21 - 31.5, WL 208 PER SRM 53-10-51.  (M)
